F/UP TO SKIN CONDITION ?
Oct 15, 2004
IN AN EARLIER QUESTION I WAS ASKED WHAT MEDS I AM ON-AND STATUS-TESTED POS-1990-MEDS INCLUDE: FUZEON, KALETRA,VIDEX,REYATAZ,ZIAGEN,3TC AND VIREAD-dO YOU THINK THIS COULD BE SOME SORT OF FOLLICULITIS?IT ALWAYS IS IN THE FACIAL AREA ONLY-THE BEARD AND JUST ABOVE-LIKE A STATED BEFORE-IT BEGINS WITH A SMALL BUMP-THAT FILLS WITH CLEAR FLUID-BREAKS-BLEEDS-THE HEALS-LEAVING A SCAR-
Response from Dr. Henry
Folliculitis, molluscum contagiosum, and other conditions can sound like that. Sometimes those conditions can actually flare up (get worse ) when therapy is improved. I usually enlist the help of a dermatologist-especially when the face is involved! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Catch AIDS From Sex With A Prostitute?
- Groin Pain After Giving A Bj Worried I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.